American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] R. N. Cruz and K. A. de Rezende. Cycle rank of Lyapunov graphs and the genera of manifolds. Proc. Amer. Math. Soc. 126 (1998) 3715-3720. MR 1618654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Jianhong Wu and Xiao-Qiang Zhao. Permanence and convergence in multi-species competition systems with delay. Proc. Amer. Math. Soc. 126 (1998) 1709-1714. MR 1458271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Sol Schwartzman. Poincaré flows. Proc. Amer. Math. Soc. 125 (1997) 2493-2500. MR 1415369.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] H. B. Keynes, N. G. Markley and M. Sears. On close to linear cocycles. Proc. Amer. Math. Soc. 124 (1996) 1923-1931. MR 1307537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] James S. Wolper. The Riccati flow and singularities of Schubert varieties . Proc. Amer. Math. Soc. 123 (1995) 703-709. MR 1221729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Michal Fečkan. Asymptotic behavior of stable manifolds . Proc. Amer. Math. Soc. 111 (1991) 585-593. MR 1037207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] H. I. Freedman and P. Moson. Persistence definitions and their connections . Proc. Amer. Math. Soc. 109 (1990) 1025-1033. MR 1012928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Thierry Fack and Xiaolu Wang. The $C\sp *$-algebras of Reeb foliations are not AF-embeddable . Proc. Amer. Math. Soc. 108 (1990) 941-946. MR 1002156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Henry L. Kurland. On the two definitions of the Conley index . Proc. Amer. Math. Soc. 106 (1989) 1117-1130. MR 982405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] K. M. Kuperberg and Coke S. Reed. A dynamical system on ${\bf R}\sp 3$ with uniformly bounded trajectories and no compact trajectories . Proc. Amer. Math. Soc. 106 (1989) 1095-1097. MR 965244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Maria Lúcia Alvarenga Peixoto. Characterizing $\Omega$-stability for flows in the plane . Proc. Amer. Math. Soc. 104 (1988) 981-984. MR 964882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Alessandro Fonda. Uniformly persistent semidynamical systems . Proc. Amer. Math. Soc. 104 (1988) 111-116. MR 958053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] H. E. Winkelnkemper. A generalization of the Poincar\'e-Birkhoff theorem . Proc. Amer. Math. Soc. 102 (1988) 1028-1030. MR 934887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] David Fried. The cohomology of an isospectral flow . Proc. Amer. Math. Soc. 98 (1986) 363-368. MR 854048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Geoffrey Butler, H. I. Freedman and Paul Waltman. Uniformly persistent systems . Proc. Amer. Math. Soc. 96 (1986) 425-430. MR 822433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Robert E. Vinograd. A remark on linear differential systems with the same invariant subbundles . Proc. Amer. Math. Soc. 86 (1982) 305-306. MR 667294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ronald A. Knight. Dynamical systems satisfying certain stability and recursive criteria . Proc. Amer. Math. Soc. 85 (1982) 373-380. MR 656106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Saber Elaydi. Criteria for regionally recurrent flows . Proc. Amer. Math. Soc. 85 (1982) 461-464. MR 656124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] R. C. Swanson. The spectrum of vector bundle flows with invariant subbundles . Proc. Amer. Math. Soc. 83 (1981) 141-145. MR 620000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Dennis Pixton. More counterexamples to Coleman's conjecture . Proc. Amer. Math. Soc. 82 (1981) 145-148. MR 603618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1